# SDR MWEA97573

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND BULGE ON RUDDER EXTERIOR SKIN ON RIGHT SIDE APPROX 1 FOOT ABOVE TRIM TAB.  MTC REPAIRED IAW SRM 51-30.
